Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Finite sublattices of a free lattice


Author: J. B. Nation
Journal: Trans. Amer. Math. Soc. 269 (1982), 311-337
MSC: Primary 06B25; Secondary 08B20
MathSciNet review: 637041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every finite semidistributive lattice satisfying Whitman's condition is isomorphic to a sublattice of a free lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06B25, 08B20

Retrieve articles in all journals with MSC: 06B25, 08B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0637041-9
PII: S 0002-9947(1982)0637041-9
Article copyright: © Copyright 1982 American Mathematical Society